# SDR SWAA2022051206694

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,588 hours, 27,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Fwd Door Assist
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR PLASTIS ASSIST HANDLE BROKEN / [01] REPLACED ASSIST HANDLE ON FWD ENTRY DOOR REF MM 52-11-31
